Open Access
December, 1956 On the Uniqueness of Wald Sequential Tests
Lionel Weiss
Ann. Math. Statist. 27(4): 1178-1181 (December, 1956). DOI: 10.1214/aoms/1177728088


Under certain mild restrictions on the distributions involved, it is shown that the probabilities of the two types of error uniquely determine the two bounds characterizing the Wald sequential probability ratio test.


Download Citation

Lionel Weiss. "On the Uniqueness of Wald Sequential Tests." Ann. Math. Statist. 27 (4) 1178 - 1181, December, 1956.


Published: December, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0073.35705
MathSciNet: MR84965
Digital Object Identifier: 10.1214/aoms/1177728088

Rights: Copyright © 1956 Institute of Mathematical Statistics

Vol.27 • No. 4 • December, 1956
Back to Top